# SDR SWAA2022111170118

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 69,567 hours, 41,369 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Obstructed
- Location: Px Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE PRESSURE GAUGE NEEDLE COVERED BY INSPECTION STICKER.    REMOVED SLIDE AND UNCOVERED NEEDLE AND REINSTALLED SLIDE PER MT 725-61-06.
